A 48-year-old male asked:
I strat cymbalta (duloxetine) 60mg since one week bu gave me side effects i go to pipi too often and make me wake up to do att night what can i do?
1 doctor answer • 2 doctors weighed in
Neurology 33 years experience
Speak to doctor: If you believe your symptoms of frequent urination started as a result of the initiation of this medication then, you should talk to the doctor who prescribed it so they can either change it or send you for testing to be sure you don't have something else going on that you may be interpreting as a side effect but may not be. I wouldn't suddenly stop the medication though without asking the doctor.
3.8k viewsReviewed >2 years ago
Last updated Aug 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.